Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking norethisterone for irregular periods. Can I get pregnant when taking this medicine?

Hello, I need your advise... I have been taking Norethisterone for my irregular periods for two weeks now. I would like to know if one can get pregnant even when taking the norethisterone? I discontinued taking the drug two days ago because I was concerned about the possibility being pregnant while on the drug. Do I have reasons to worry and what would be the effect of discontinuing without the doctors orders?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM,
Firstly norethisterone is a hormonal analogue. It is used also as a contrceptive pills, so, it is unnatural to get pregnant.
Now, if you discontinue the drug then it will causes loss of normal menstrual cycle which is going to be restored.
So, do not stop the drug without cinsulting your treating doctor.
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor